A 18-year-old female asked:
Disclaimer

hello i currently was on the depo-provera shot until the week of thanksgiving, period would've been on 19th of dec now i had a small amount of brown discharge

1 doctor answer
Dr. Milroy Samuel
23 years experience Obstetrics and Gynecology
Normal: Depo can often result in abnormal bleeding. If you are sexually active do a pregnancy test. It may take several months for menses to become regular.
Answered on Mar 26, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Probably: Depo-provera is known to cause irregular, breakthrough vaginal bleeding, so your description is a possibility. If you are in doubt or having more symp ... Read More
A 21-year-old female asked:
Dr. Jeffrey Levine
30 years experience Family Medicine
Yes: ~50% of women stop getting their period within their first yr on depo-provera; ~80% by yr two. However, many women will note irregular periods - fewe ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Are you : Pregnant? Maybe you should test. If negative then it is hormones are just readjusting which can take awhile. If not pregnant and no period in 3 month ... Read More
A 19-year-old female asked:
Dr. Gerard Honore
28 years experience Fertility Medicine
Normal: First, can i assume you mean Depo-Provera provera (medroxyprogesterone)? Irregular bleeding and spotting for up to 6 months or so is normal with this ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month